# SDR DXTA200601673

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 4,870 hours, 3,835 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125371
- Part serial: 174
- Condition: Failed
- Location: Left Main Gear
- Part time: 4,870 hours, 3,835 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LANDING GEAR " UNLOCK"  LIGHT WOULD NOT EXTINGUISH ON GEAR RETRACTION, GEAR SOUNDED LIKE IT STOWED.  HOWEVER, LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED LT MAIN LANDING GEAR ACTUATOR WITH A RENTAL ACTUATOR.  BLEED ACTUATOR, PERFORMED A FUNCTIONAL CHECK OF THE EXTEND AND RETRACT OF THE ACTUATOR.  OPS CHECKED GOOD.  LEAK CHECKED GOOD ALL WORK IAW CE 560XL MM 32-30-04.
